# SDR AALA202209273133

- Difficulty date: September 25, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 83,489 hours, 10,788 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Sticking
- Location: Lav Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L LAVATORY DOOR LATCH STICKS FROM INSIDE. 3L LAVATORY DOOR LATCH STICK FROM INSIDE ADJUSTED
